MathSciNet Relay Station
MathSciNet bibliographic data
MR219592 (36 #2671) 18.20 (13.00)
Bass, Hyman; Murthy, M. Pavaman Grothendieck groups and Picard groups of abelian group rings. Ann. of Math. (2) 86 1967 16–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement